# SDR DALA2015111807037

- Difficulty date: November 15, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 807-826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD LOWER CORNER RING PAN BETWEEN BS 807 TO 826 RT SIDE.  AREA WAS REPAIRED IAW SRM 53-05, FIG 122, 51-30-2, 51-30-5, 51-10-3 PAR 14 AND 21 AND ER/AS 487747-14 MA, REV A AND 493648-14MA, REV A.
